# SDR DALA2022031401646

- Difficulty date: March 10, 2022
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N935AT
- Make and model: Boeing 717-200
- Aircraft serial: 55069
- Aircraft time: 49,146 hours, 34,878 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILCONE SLIDE DATA TAG STATES SLIDE IS OUT OF DATE. OVERHAUL WAS DUE IN DECEMBER 2020. THIS COULD PREVENT PROPER OPERATION OF THE ESCAPE PATH AND IT IS NOT IN COMPLIANCE WITH 14 CFR PART 121.703. SUMMARY SEE NRC 001-0261:2000-1002/021 00462: MAINTENANCE REPLACED THE TAILCONE SLIDE ASSEMBLY REF AMDS 2561-9006 AND B717 AMM 25-61-02. (LP #2151933)
